# SDR DL73K010689

- Difficulty date: April 28, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 49,744 hours, 40,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CARGO DOOR OPENING FS 794.3, FWD FRAME FOUND WITH A 1.75 IN CRACK.  THE CRACK IS TYPICALOF BAC S/B 737-53-1096 AND AD 93-14-10.  THE CRACK WAS      REMOVED WITH A 2.1 IN TRIMOUT AND REPAIRED WITH AN ALUMINUM DOUBLER PER THE B737 SRM AND ER/A 380692-14AD.
